# SDR CALA2014090892075

- Difficulty date: September 4, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 94,896 hours, 14,929 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE BEAM UPPER STRAP IS CORRODED UNDER FLOORBOARD P 85 BS 880 LBL 32.  REMOVED, FABRICATED & INSTALLED TRANSVERSE BEAM BS 860 - 900 LBL 33.09 IAW SRM 51-40-02 & 53-00-51 FIG 201 REPAIR 3 THIS IS A CATEGORY A REPAIR WITH NO REQUIRED INSPECTIONS OUTSIDE OF NORMAL MPD INSPECTIONS.
